×

zbMATH — the first resource for mathematics

On subspaces of separable norm ideals. (English) Zbl 0257.46105

MSC:
46C99 Inner product spaces and their generalizations, Hilbert spaces
47L30 Abstract operator algebras on Hilbert spaces
46H10 Ideals and subalgebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. S. Brodskiĭ, I. C. Gohberg, M. G. Kreĭn and V. I. Macaev, Some investigations in the theory of non-selfadjoint operators, Proc. Fourth All-Union Math. Congress, vol. II: Sectional Lectures, “Nauka”, Leningrad, 1964, pp. 261-271; English transl., Amer. Math. Soc. Transl. (2) 65 (1967), 237-251. MR 36 #3153.
[2] J. W. Calkin, Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. (2) 42 (1941), 839 – 873. · Zbl 0063.00692 · doi:10.2307/1968771 · doi.org
[3] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. · Zbl 0128.34803
[4] Jesús Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Duke Math. J. 32 (1965), 359 – 368. · Zbl 0135.36001
[5] I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, “Nauka”, Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R.I., 1969. MR 36 #3137; MR 39 #7447. · Zbl 0138.07803
[6] I. C. Gohberg and M. G. Kreĭn, On the theory of triangular representations of nonselfadjoint operators, Dokl. Akad. Nauk SSSR 137 (1961), 1034 – 1037 (Russian).
[7] I. C. Gohberg and M. G. Kreĭn, Volterra operators with imaginary component in one class or another, Dokl. Akad. Nauk SSSR 139 (1961), 779 – 782 (Russian).
[8] V. I. Macaev, A class of completely continuous operators, Dokl. Akad. Nauk SSSR 139 (1961), 548 – 551 (Russian).
[9] Charles A. McCarthy, \?_\?, Israel J. Math. 5 (1967), 249 – 271. · Zbl 0156.37902 · doi:10.1007/BF02771613 · doi.org
[10] J. R. Retherford, A semishrinking basis which is not shrinking, Proc. Amer. Math. Soc. 19 (1968), 766. · Zbl 0172.39702
[11] Robert Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 27, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. · Zbl 0090.09402
[12] Ivan Singer, Bases in Banach spaces. I, Springer-Verlag, New York-Berlin, 1970. Die Grundlehren der mathematischen Wissenschaften, Band 154. · Zbl 0198.16601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.